RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 4, Pages 502–510 (Mi mz210)  

This article is cited in 5 scientific papers (total in 5 papers)

Identities of Semigroups of Triangular Matrices over Finite Fields

M. V. Volkov, I. A. Gol'dberg

Ural State University

Abstract: It is proved that the semigroup of all triangular $n\times n$ matrices over a finite field $K$ is inherently nonfinitely based if and only if $n > 3$ and $|K|> 2$.

DOI: https://doi.org/10.4213/mzm210

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:4, 474–481

Bibliographic databases:

UDC: 512.532.2
Received: 17.10.2001

Citation: M. V. Volkov, I. A. Gol'dberg, “Identities of Semigroups of Triangular Matrices over Finite Fields”, Mat. Zametki, 73:4 (2003), 502–510; Math. Notes, 73:4 (2003), 474–481

Citation in format AMSBIB
\Bibitem{VolGol03}
\by M.~V.~Volkov, I.~A.~Gol'dberg
\paper Identities of Semigroups of Triangular Matrices over Finite Fields
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 4
\pages 502--510
\mathnet{http://mi.mathnet.ru/mz210}
\crossref{https://doi.org/10.4213/mzm210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991897}
\zmath{https://zbmath.org/?q=an:1064.20056}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 4
\pages 474--481
\crossref{https://doi.org/10.1023/A:1023298919061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182776700023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347124825}


Linking options:
  • http://mi.mathnet.ru/eng/mz210
  • https://doi.org/10.4213/mzm210
  • http://mi.mathnet.ru/eng/mz/v73/i4/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Almeida J., Margolis S. W., Volkov M. V., “The pseudovariety of semigroups of triangular matrices over a finite field”, Theor. Inform. Appl., 39:1 (2005), 31–48  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Zhang W.T., Li J.R., Luo Ya.F., “On the Variety Generated by the Monoid of Triangular 2 X 2 Matrices Over a Two-Element Field”, Bull. Aust. Math. Soc., 86:1 (2012), 64–77  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Zhang W.T., Li J.R., Luo Ya.F., “Hereditarily Finitely Based Semigroups of Triangular Matrices Over Finite Fields”, Semigr. Forum, 86:2 (2013), 229–261  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Auinger K., Dolinka I., Pervukhina T.V., Volkov M.V., “Unary Enhancements of Inherently Non-Finitely Based Semigroups”, Semigr. Forum, 89:1 (2014), 41–51  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Chen Yu., Hu X., Luo Ya., “The finite basis property of a certain semigroup of upper triangular matrices over a field”, J. Algebra. Appl., 15:9 (2016), 1650177  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:365
    Full text:128
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019